# SDR GTIA201312031060

- Difficulty date: December 3, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 20,408 hours, 12,898 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK AT OBSERVERS SEAT INOPERATIVE.  R & R OXYGEN MASK IAW AMM.  OPS CHECKED GOOD.
